# SDR TRAX200701768

- Difficulty date: November 21, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 15,168 hours, 12,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBLIQUE ANGLE ON FS 625 CRACKED, RESOLVED ON W/O: 75509 TASKCARD: N/R-00281.  REMOVED CRACKED ANGLE, LOCATED IAW CRJ SRM.
